$7.99 when purchased online
About this item
Highlights
- Sudafed PE Pressure + Pain + Cold medicine relieves sinus congestion and cold symptoms
- Treats symptoms including cough, sinus pressure, congestion, headache, & sore throat
- Contains 325 mg of acetaminophen, an effective ingredient for alleviating pain and reducing fever
- Contains 10 mg of dextromethorphan, an effective ingredient for suppressing cough
- Contains 100 mg of guaifenesin to reduce mucus and thin bronchial secretions to make coughs more productive
- Contains 5 mg of phenylephrine HCl helps relieve nasal congestion
- Non-drowsy formula gives you the relief you need without making you feel sleepy
- This cold and sinus medicine is suitable for use in adults and children 12 years and over
Description
Sudafed PE Pressure + Pain + Cold medicine caplets relieve sinus congestion and cold symptoms, including sore throat, cough, and chest congestion. Each non-drowsy caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; 100 mg of guaifenesin, an expectorant; and 10 mg of dextromethorphan HBr, a cough suppressant. Suitable for adults and children 12 years and over, you'll get temporary relief from coughing, nasal congestion, sore throat, headache, and minor aches and pains--plus help loosening phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive.
Suggested Age: 12 Years and Up
Health Facts: Contains Pain Reliever
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Net weight: .03 Pounds
TCIN: 14827708
UPC: 300450582249
Item Number (DPCI): 094-14-0038
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
acetaminophen 325.0mg dextromethorphan hbr 10.0mg guaifenesin 100.0mg phenylephrine hcl 5.0mg
Purpose
PAIN RELIEVER/FEVER REDUCER COUGH SUPPRESSANT EXPECTORANT NASAL DECONGESTANTUses
TEMPORARILY RELIEVES THESE SYMPTOMS DUE TO THE COMMON COLD: NASAL CONGESTION, HEADACHE, MINOR ACHES AND PAINS, COUGH, SORE THROAT, HELPS LOOSEN PHLEGM (MUCUS) AND THIN BRONCHIAL SECRETIONS TO DRAIN BRONCHIAL TUBES AND MAKE COUGHS MORE PRODUCTIVE, TEMPORARILY REDUCES FEVEROther information
EACH CAPLET CONTAINS: SODIUM 3 MG, CONTAINS FD&C YELLOW NO. 5 ALUMINUM LAKE (TARTRAZINE) AS A COLOR ADDITIVE, STORE BETWEEN 20-25°C (68-77°F), DO NOT USE IF CARTON OR BLISTER UNIT IS OPENED OR BROKENInactive ingredients
carnauba wax, croscarmellose sodium, fd&c yellow no. 5 aluminum lake (tartrazine), fd&c yellow no. 6 aluminum lake, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, titanium dioxide
Shipping details
Estimated ship dimensions: 4.48 inches length x 2.86 inches width x 0.94 inches height
Estimated ship weight: 0.34 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
You might also want
More to consider
Similar items
4.7 out of 5 stars with 462 reviews
83% would recommend
18 recommendations
quality: 4.17 out of 5
value: 4.08 out of 5
Sudafed PE
5 out of 5 stars
Thumbs up graphic, would recommend
MegB - 6 days ago, Verified purchaser
Really works-does a good job covering all symptoms, especially headache and sinus pressure. This one is a staple for cold & flu season.
Didn’t work
1 out of 5 stars
Thumbs down graphic, would not recommend
Gassy - 24 days ago, Verified purchaser
I tried this to relieve severe congestion from a bad cold, and it did nothing.
Yay
5 out of 5 stars
Thumbs up graphic, would recommend
Cynthia - 1 month ago, Verified purchaser
Works great!!! Idk what else to say it's sudafed
Photo does not match what is described on item
5 out of 5 stars
Thumbs up graphic, would recommend
Acw0190 - 4 months ago
INCORRECT PHOTO DESCRIPTION
Covid life saver
4 out of 5 stars
Thumbs up graphic, would recommend
Eileen310 - 4 months ago, Verified purchaser
Bought this a few days ago, currently fighting covid and severe congestion. Sudafed has helped alleviate some pressure from my sinuses & chest congestion. I have been taking it ever 6 hours & it has worked like a charm. I’m able to sleep a lot better!
Works Fast!
5 out of 5 stars
Thumbs up graphic, would recommend
jaemarie6 - 7 months ago, Verified purchaser
My husband said this REALLY helped him fast!
Great
5 out of 5 stars
Thumbs up graphic, would recommend
one love - 9 months ago, Verified purchaser
Works great. Works fast too
God sent. If only it stayed stocked
5 out of 5 stars
Thumbs up graphic, would recommend
Liliap - 10 months ago, Verified purchaser
Very Effective. Cleared my sinuses right up.
Works!
5 out of 5 stars
Thumbs up graphic, would recommend
LBMN - 11 months ago
Cleared out sinuses to help breath
Sinus allergies
5 out of 5 stars
Thumbs up graphic, would recommend
Bree - 11 months ago, Verified purchaser
This really does help with sinus headaches and relieves any pressure for a good few hours.
Lots of side effects
3 out of 5 stars
Thumbs down graphic, would not recommend
Ilyssa - 11 months ago
Holy cow! Read the fine print and warnings. I could not sleep at alllll and of course is says sleeplessness may occur. I took this earlier in the day too and i slept for like 2 hours at night. This also made my husband super gassy hehe. It does say on the box that it dissolves slowly, and may still come out whole in your poop. Didnt enjoy taking it.. but it did relieve some congestion a bit. I took it to sleep better from my congestion but that back fired.
Great medicine
5 out of 5 stars
Thumbs up graphic, would recommend
Gracy - 1 year ago, Verified purchaser
Recommend this works really great and help a a lot
sudafed sinus - head congestion work well enough
4 out of 5 stars
Thumbs up graphic, would recommend
Nancy - 1 year ago, Verified purchaser
Since moving back into the eastern part of Texas my allergy difficulties have been much worse creating some bad sinus headaches. This "over-the-counter" medication works okay. it doesn't completely relieve the pain but helps.
(no review title)
5 out of 5 stars
tiffanyw132 - 2 years ago
originally posted on influenster.com

This is one of the best products our family has ever used and is also another one of our staple pieces in our families medicine cabinet. I would recommend this to anyone for quick sinus relief. It is affordable because of its quality and it is so effective.
Helped With My Covid Symptoms
5 out of 5 stars
Thumbs up graphic, would recommend
ChattyCathy81 - 2 years ago, Verified purchaser
Convenience Of Tablets
(no review title)
5 out of 5 stars
jennyd122 - 2 years ago
originally posted on influenster.com

I bought this because I had a headache right above my eyebrows and that’s sinus related so I took this and it definitely relieved my headache and decongested my nose so I can breathe better.
Relief!
5 out of 5 stars
Thumbs up graphic, would recommend
Kat Marie - 2 years ago
I have had the flu and it’s been miserable with the fever, body aches, chills, and all-around uncomfortableness when trying to relax/lie down/sleep. One dose of Sudafed and I’m given relief and able to fall asleep.
Highly rexommended- works well for cold/flu
5 out of 5 stars
Thumbs up graphic, would recommend
alim - 2 years ago, Verified purchaser
It really made my cold feel worse than what it would normally be
Used because i had a viral infection (not covid)
1 out of 5 stars
Thumbs down graphic, would not recommend
This ranch aint it - 2 years ago, Verified purchaser
Used this med due to all the symptoms I had. It did not help with ANY of them. I just experienced the side effects, which was dizziness and weakness. So instead, I just went to my doctor who prescribed me extra strength acetaminophen and cough suppressants, which worked 100x better. Everyone seems to have loved this product, but I had probably the worst viral infection of my life and this medicine did not help in the slightest.
best medicine
5 out of 5 stars
Thumbs up graphic, would recommend
Karih - 2 years ago, Verified purchaser
I highly recommend this product, works right away!